# SDR R61A201907120731

- Difficulty date: July 12, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 34,508 hours, 22,807 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17085355001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IN HEAVY CHECK*** CRACK LOCATED AT FRAME 59 ON STRINGER 9L AT ATTACHMENT TO WINDOW FRAME. SPLICE REPLACED IAW SRM 51-43-04. ***AIRCRAFT REMAINS IN HEAVY CHECK***
